TB Alert
400 members82 posts

Do you suffer from any side effect while taking TB medicines?

My mum is taking Isoniazid (3 tablets daily), Rifapentine(Tuesday and Friday 3 tablets each day, Pyrazinamide (3 times daily, 2 tablets each time), Claricid( 1 tablet daily), Levofloxacin Hydrochloride(twice daily, 1 tablet each time), and also an Chinese meds for preventing liver damage, she's been taking the meds for over a month and suffer from joint pain by taking Pyrazinamide, her doc suggested that she could off the meds for a few days and take it again, but I checked up the intro of Pyrazinamide, it says patient should not take the meds if suffer from joint pain. Anyone has similar situation and what did your doc suggest? Any other side effect did you suffer while taking TB meds? Also anyone knows if my mum's treatment plan is standard for treating TB patient?

Many thanks!

3 Replies
oldestnewest

Please check out this useful leaflet on TB medication and their side effects: tbalert.org/wp-content/uplo...

Reply

Standard TB treatment is Myrin P Forte or Myrin P tablets as per the body weight of the patient (3-4 tablets per day before breakfast)

Side effects

Nausea

Vomit

Lack of appetite

Blurred vision

Orange colour urine and stool

Eyes colour changes to orange

Feeling light headed

Dizziness

1 like
Reply

What will happen if taking the myrin forte 1tablet before meal (times 4 meals)? Instead 4tabs before breakerfast?

Reply

You may also like...